| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 5
Volume 45 Number 4
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Earlier issues
Volume 45 Number 5

previous article 1

Research articles

ScienceAsia 45(2019): 494-501 |doi: 10.2306/scienceasia1513-1874.2019.45.494


Multiplicity of almost periodic oscillations in delayed harvesting predator-prey model with modified Leslie-Gower Holling-type II schemes


Tianwei Zhanga,*, Sufang Hanb

 
ABSTRACT:     By means of a fixed point theorem of coincidence degree theory, sufficient conditions for the multiplicity of positive almost periodic solutions to a delayed harvesting predator-prey model with modified Leslie-Gower Hollingtype II schemes are established. The method used in this paper provides a possible method to study the multiplicity of positive almost periodic solutions of the models in biological populations. Finally, an example and computer simulations are given to illustrate the feasibility and effectiveness of our main results.

Download PDF

62 Downloads 131 Views


a City College, Kunming University of Science and Technology, Kunming 650051 China
b School of Mathematics and Statistics, Central South University, Changsha 410075 China

* Corresponding author, E-mail: zhang@kust.edu.cn

Received 12 May 2019, Accepted 11 Sep 2019